# SDR RYNA2010007020020

- Difficulty date: July 7, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 82,884 hours, 16,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Intermittent
- Location: Door Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE AND EMERGENCY DOOR LIGHTS INTERMITTENT.  TROUBLESHOT PER FIM 52-71-00.  NO FAULTS NOTED ON PSEU.  TEST CHECKS GOOD.  OK FOR SERVICE.  DOOR VISUALLY CHECKED.
